www.incontinentsupport.org
http://incontinentsupport.org/phpBB3/

Tamsulosin and Finasteride
http://incontinentsupport.org/phpBB3/viewtopic.php?f=27&t=2173
Page 1 of 1

Author:  dp66 [ Thu Mar 03, 2016 4:08 pm ]
Post subject:  Tamsulosin and Finasteride

I'm wondering if anyone has had these drugs at the same time? The new urologist that I was referred to has me on a trial run with these. He seems to indicate that in the near future I will probably need the Turp surgery. Has anyone had any side effects from this combo cocktail, and has it worked? I saw that one of the side effects was a diminished loss of hair, and possibly some regrowth. That wouldn't be all bad depending on where the hair growth would occur?????

Author:  MikeInSF [ Sat Apr 09, 2016 7:42 pm ]
Post subject:  Re: Tamsulosin and Finasteride

This may be a bit late and of no use to you, but here's my experience:

I haven't taken Finasteride, but I did take Tamsulolsin for about 5 months. The Tamsulosin did indeed reduce the size of my prostate and open up the channel through it and make urinating easier. Although it came with the usual side-effect of retrograde ejaculation. And later the not-so-common side-effect of the inability to achieve orgasm.

I'm currently taking terazosin and trying to find a dosage that is effective without causing the side-effects. Neither have happened yet, so it's pretty much a wash at this point.

Author:  ron [ Mon May 16, 2016 1:58 pm ]
Post subject:  Re: Tamsulosin and Finasteride

I have been incontinent for several yrs the dr has me on tamsulosin.The uti's are now gone but wet the bed everynight and some daytime accidents so gained some and lost some.

Page 1 of 1 All times are UTC - 5 hours [ DST ]
Powered by phpBB® Forum Software © phpBB Group
http://www.phpbb.com/